Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have a small reddish bump underneath the eyelid, what could be the reason?

I woke up this morning and my eyelid was sore . I looked at it this evening and noticed that there is a small redish bump underneath the lid on my top eyelid. Just wondering what the different possibilites it could be and how to get rid of it, and if i have to see a doctor , what kind of doctor should i go see? please help. Thanks.
Asked On : Mon, 9 Aug 2010
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
welcome to healthcaremagic portal
this appears to be a can get fomentation to begin with ,otherwise you have to see a eye doctor.This lump should be slightly painful to begin with.In such cases a short course of Doxycycline is helpful in initial stages.
Answered: Mon, 22 Aug 2011
I find this answer helpful
  User's Response
This may be chalazion or ruptured chalazion.start doing hot compression over lid.Consult any ophthalmologist and then start taking antibotics and pain killer.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor